MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001; DKPI-11094-001; DKPI-11036-001
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no components or additional information have been made available to millyard advanced medical products, llc for further evaluation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 11-may-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 12-may-2026.It was reported that on (b)(6) 2026, the patient performed a routine cassette change.The following morning, the patient received a premature cassette depleted alarm and subsequently switched to their backup remunity pump using a new cassette.Later that same day, the patient received another cassette depleted alarm.They exchanged the pump battery and reconnected the same cassette; however, the alarm returned approximately 45 minutes later.Replacement pumps were not issued to the patient at the time of this event.On (b)(6) 2026 the patient reported that they continued to receive premature cassette depleted alarms while using both remunity pumps (serial numbers (b)(6) with new self-filled cassettes.Despite this, the patient confirmed they were able to continue their infusion on one of their pumps at the time the event was reported.Reportable information was received on 19-may-2026 by accredo specialty pharmacy, indicating that the patient experienced an interruption in therapy due to the recurring alarms.The patient presented to the emergency room as they had been without remodulin for over 4 hours and was admitted to the hospital on (b)(6) 2026.Replacement systems were sent by the specialty pharmacy and the patient resumed remodulin therapy on the remunity device.The patient was ultimately discharged on (b)(6) 2026.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25462921
Report Number3016798778-2026-00177
Device Sequence Number10204868
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11094-001; DKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight70 KG